# SDR YENA2024050600709

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 2160
- Aircraft time: 76,987 hours, 28,045 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20105000
- Part serial: 14434
- Condition: Failed
- Location: Brake Sys
- Part time: 76,430 hours, 27,912 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1694, MCO-HPN. (AIRCRAFT DIVERTED TO JFK) 'BRAKES AUTO BRK FAULT. BRAKE RELEASED. AFTER TAKEOFF CLIMBING  OUT OF MCO; FOUND #1 TIRE TACH (19GG)  AT FAULT REMOVED AND REPLACED  TACH 19GG IAW AMM 32-47-57. ALL OPS CHECK  GOOD CHECK FOR  CONTINUED SVC.'
